| Model Number |
305013 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
02/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
Event or Problem Description
Mobility, peri-implantitis and pain were reported.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Bone quality at the time of implant failure was type i.Primary stability and osseointegration was achieved.Augmentation procedure (bone graft) was performed at the time of surgery.